# SDR SIMA2011299016

- Difficulty date: October 23, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 17,338 hours, 15,043 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Door
- Part number: 7322209503
- Condition: Cracked
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE SMOKE DETECTOR DOOR ASSEMBLY CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SMOKE DETECTOR DOOR ASSEMBLY IAW CMM 25-31-55.  THE AIRCRAFT WAS RETURNED TO SERVICE.
